Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Presence of albumin in urine. Semen looks thin with presence of pus cell. What treatment should be done?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2405 Questions
Dear Dr. during last 10 years my urine shows presence of semen (albumin). I had taken so many medicines but no improvement at all. Many specialist drs i taken medicines. My semen is also look very thin with lot pus cells. No stamina. My body parts like arms, legs undergoes sensationless under pressure or exhaustive work. I am very depressed. Is there any chance of improvement. I am 35 years old, married 3 years before, no child yet.
Posted Fri, 9 Nov 2012 in Sexually Transmitted Diseases
Answered by Dr. S. Murugan 47 minutes later
Welcome to Health Care Magic.
Thank you for posting your query.

Presence of Albumin in urine is different from semen in urine. Usually semen will not appear in urine as per normal physiology.
Likewise you need not worry about the thickness of your semen as it could vary according to the frequency of intercourse.
Presence of pus cells in semen can be treated with appropriate antibiotics as per culture report of semen. This treatment will improve the quality of your semen and thereby the chances of your wife become pregnant are bright. You have not mentioned about your sexual activity out of your marriage before or after marriage.

The weakness of your arms and leg and other symptoms are due to your depression.

You consult an XXXXXXX and if necessary a Psychiatrist. They will help you to treat the pus cells in semen, Albumin in urine and also for your symptoms of depression. They will investigate for infertility and guide you and your spouse in proper direction.
There is nothing to worry. You will be alright soon.
Dr S.Murugan
Above answer was peer-reviewed by
Follow-up: Presence of albumin in urine. Semen looks thin with presence of pus cell. What treatment should be done? 42 minutes later
Dear Dr. thanks for answer. Sometimes my urine looks cloudy and during urination it looks that something is going with urine. My weight is just 49kg/172cm. Frequency of sex is very low once in a week. My tesis is also very small. Aurvedic doctors say that it is due to low semen in my body. I consulted with Dr. B. K. XXXXXXX sex specialist,, at Delhi. He is saying the semen could not go into urine but I am confident on it. I will try to consult XXXXXXX
Answered by Dr. S. Murugan 1 hour later

Pleased to answer your follow up query.

There are many causes for cloudy urine - epithelial cells, phosphate casts, lymph, pus cells and sometimes highly concentrated urine can all appear cloudy. Presence of semen in urine will be revealed by routine and microscopic urine examination (test).

From your description, I believe your doctor is right. It is unlikely you are passing semen in the urine.

I also believe if you overcome the depression, your frequency of sex will improve.

Semen is produced in the body till extreme years of age as far you are healthy. The amount of sperms can vary with age and other factors. Frequent sex or seminal discharge is not the reason for your loss of weight. Those who are having frequent sex for years together are not losing weight at any time. So there is nothing to worry. Consult an Urologist (Andrologist). He/she will direct you correctly.

I hope that you would have convinced by my answer.
If all your queries are answered, please close this discussion.

Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor